Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Small boils on penis and foreskin, comes after having sex. Can I use Canesten cream?

Hello Doctor I had small water boils on penis head and on under the foreskin , I notice these come if I have sex, could be because the penis dont get cleaned. They take lot days to clear after washing penis 2-3 times a day as the blister goes and red skin is exposed. Could i use Canesten cream or coconut oil ? What boils are these ?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Sexologist 's  Response
Hi
First get your fasting blood sugar and urine complete tests. These boils are probably either due to infection in your partner's vagina which is transferred when you have sex. Please get your partner also examined by a specialist doctor . If she has infection, both of you will need to take medicines for 2 weeks. In the mean time, use condom while having sex
Take Care
Dr Saatiish Jhuntrraa
Sexologist
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor